Makale
Tam Makale
Uluslararası
2014
The Fibonacci-Padovan sequences in finite groups
MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY
Cilt 8 · Sayı 3 · ss. 279–287 · 01.09.2014
Özet
The Fibonacci-Padovan sequence modulo m was studied. Also, the Fibonacci-Padovan orbits of j-generator finite groups such that 2 <= j <= 5 was examined. The Fibonacci-Padovan lengths of the groups Q(8,) Q(8) x Z(2m) and Q(8) x(phi) Z(2m) for m >= 3, where Z is integer, were then obtained.
Atıf için künye
Taş, S., Deveci, Ö., & Karaduman, E. (2014). The Fibonacci-Padovan sequences in finite groups. MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY, 8(3), 279–287.
BibTeX
@article{tas2014-57230,
author = {Taş, Sait and Deveci, Ömür and Karaduman, Erdal},
title = {The Fibonacci-Padovan sequences in finite groups},
journal = {MAEJO INTERNATIONAL JOURNAL OF SCIENCE AND TECHNOLOGY},
year = {2014},
volume = {8},
number = {3},
pages = {279--287},
issn = {1905-7873},
url = {https://akademik.atauni.edu.tr/yayinlar/57230-the-fibonacci-padovan-sequences-in-finite-groups}
}